A NEW APPROACH FOR SOLITON SOLUTIONS OF RLW EQUATION AND (1+2)-DIMENSIONAL NONLINEAR SCHRODINGER'S EQUATION


Filiz A., Sönmezoğlu A. , Ekici M. , Duran D.

MATHEMATICAL REPORTS, vol.17, no.1, pp.43-56, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 1
  • Publication Date: 2015
  • Title of Journal : MATHEMATICAL REPORTS
  • Page Numbers: pp.43-56

Abstract

In this paper, we introduce a new version of the trial equation method for solving non-integrable partial differential equations in mathematical physics. The exact traveling wave solutions including soliton solutions, singular soliton solutions, rational function solutions and elliptic function solutions to the RLW equation and (1+2)-dimensional nonlinear Schrodinger's equation in dual-power law media are obtained by this method.